This needs to be discussed with your doctor. I see no indication for why it would work. This affects the heart by increasing blood flow. Putting it on feet would cause additional absorption and could cause heart trouble if taken. Please do not try unless thoroughly discussed with physician.
FYI the effects from nitroglycerin affect heart rate. The PN is about exposed nerves due to cellular damage. Two completely different systems. It also interacts with many medications. Was this prescribed to you for that purpose? Am curious if there are such uses as many have PN.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 1 answer
Diarrhea - Does anyone have any tips or know of any meds that have worked for dealing with foot pain
Posted 11 Jan 2015 • 4 answers
Posted 23 Aug 2015 • 0 answers
Want to bring to everyone's attention regarding neuropathy of the feet and hands or peripheral pain?
Posted 15 May 2016 • 1 answer
Posted 20 days ago • 2 answers